Febyola Febyola(1*)

(1) Universitas Gadjah Mada
(*) Corresponding Author


Dua perluasan natural dari persamaan fungsional Jensen pada bilangan riil adalah persamaan f(xy) + f(xy^{-1}) = 2f(x) dan 2f(xy) + f(y^{-1}x) = 2f(x), dengan f pemetaan dari grup G ke grup abelian penjumlahan $ H $. Himpunan semua homomorfisma grup dari $G$ ke $H$ merupakan subgrup dari masing-masing himpunan solusi persamaan fungsional Jensen dengan kondisi yang dinormalisasi. Akan dicari solusi dari kedua persamaan tersebut ketika dinormalisasi untuk kasus grup simetris S_n dan grup bebas.


Two natural extensions of Jensen's functional equation on the real line are the equations f(xy) + f(xy^{-1}) = 2f(x) and 2f(xy) + f(y^{-1}x) = 2f(x) where f maps a group G into an abelian additive group H. The set of all homomorphism from G to H is a subgroup of each set of solution of Jensen's functional equation with normalized condition. When normalized, some basic reduction formulas and relations will be deduced to solved Jensen's functional equation for the case where G is the symmetric group S_n and a free group.

Full Text:

PDF Febyola


Dhombres, J. , Some Aspects of Functional Equation, Chulalongkorn University Press, Bangkok, 1979.

Dummit, D. S., Foote, R. M., Abstract Algebra, Wiley, New York, 2003.

Fraleigh, J. B., Katz, V. J. , A First Course in Abstract Algebra, Addison-Wesley, 2003.

Lê, CT., Thái, TH., Jensen’s functional equation on the symmetric group Sn, Aequationes Mathematicae, vol 82. (2011), hal. 269-276.

Malik, D. S., Mordeson, J. N., dan Sen, M. K. , Fundamentals of Abstract Algebra, McGraw-Hill Companies, Inc., New York, 1997.

Ng, C. T., Jensen’s functional equation on groups, Aequationes Math, vol 39. (1990), hal. 85-99.

Ng, C. T., Jensen’s functional equation on groups II, Aequationes Math, vol 58. (1999), hal. 311- 320.

Ng, C. T., Jensen’s functional equation on groups III, Aequationes Math, vol 62. (2001), hal. 143-159.


Article Metrics

Abstract views : 40 | views : 31


  • There are currently no refbacks.

Copyright of Jurnal Matematika Thales ISSN 2715-1891 (Print).

Jumlah Kunjungan: View My Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

JMT Indexed by: